Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Leg pain post jogging, muscle swelling. On dynapar injection, mobizox. X-ray normal, uric acid high. Causes of red patches on leg?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2000
Answered : 170 Questions
I started jogging after a very long break (Years). After the first day of jogging , my left leg started pain. Below the knee up to toe one side was stiff and giving consistent unbearable pain.Muscle was swollen a little bit . But there was no sign of red anywhere. I consulted orthopedic doctor, he suggested that it was muscle pull and advised dynapar injection , Mobizox tablets and pantocid. Also suggested to have bed rest , ice compress and crape bandage. Xrays shows no bony injury , Uric acid level 7.3 . After four days of above rest and medication , my left leg is now developed some kind of red patches that looks like XXXXXXX blood clot. I consulted doctor yesterday. He again suggested phlogam, hifenac mr , febutaz 40 . Plz advise what to do . Age 25 , Male.
Posted Wed, 2 May 2012 in Bones, Muscles and Joints
Answered by Dr. Atul Wankhede 3 hours later

Thanks for posting your query.

Your doctor was correct about your condition. You most certainly had a muscle strain. When this happens some blood vessels are always injured that give rise to pain and clots. I would agree with your orthopaedician's treatment. ‘Phlogam’ will help reduce the pain and swelling fast. Hifenac mr helps with reducing pain and brings muscle relaxation.

One thing I would add to it is local ointment like thrombophob to dissolve the clot. Carry on the fomentation and crepe. Your uric acid would require periodic evaluation. Febuxostat will bring it down over some time. Your treating doctor will be able to prescribe these medications to you.

Meanwhile, I also suggest you to avoid exercises completely for few days. And next time before resuming jogging ALWAYS warm up.

Hope this helps and you recover soon. Please accept my answer if you do not have further queries.

Good day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor